BibTeX record journals/moc/Kalantari05a

download as .bib file

@article{DBLP:journals/moc/Kalantari05a,
  author    = {Bahman Kalantari},
  title     = {Corrigendum to "An infinite family of bounds on zeros of analytic
               functions and relationship to Smale's bound"},
  journal   = {Math. Comput.},
  volume    = {74},
  number    = {252},
  pages     = {2101},
  year      = {2005},
  url       = {https://doi.org/10.1090/S0025-5718-05-01817-X},
  doi       = {10.1090/S0025-5718-05-01817-X},
  timestamp = {Sun, 28 May 2017 13:23:43 +0200},
  biburl    = {https://dblp.org/rec/journals/moc/Kalantari05a.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics